The efficiency of extimators of parameters in GARCH processes

István Berkes, L. Horváth

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)S633-655-S633-655
JournalThe annals of statistics
Volume43
Publication statusPublished - 2004

Cite this

The efficiency of extimators of parameters in GARCH processes. / Berkes, István; Horváth, L.

In: The annals of statistics, Vol. 43, 2004, p. S633-655-S633-655.

Research output: Contribution to journalArticleResearch

@article{83a57dd551ca4b4094acfc128c38f558,
title = "The efficiency of extimators of parameters in GARCH processes",
author = "Istv{\'a}n Berkes and L. Horv{\'a}th",
year = "2004",
language = "English",
volume = "43",
pages = "S633--655--S633--655",
journal = "The annals of statistics",
issn = "0090-5364",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - The efficiency of extimators of parameters in GARCH processes

AU - Berkes, István

AU - Horváth, L.

PY - 2004

Y1 - 2004

M3 - Article

VL - 43

SP - S633-655-S633-655

JO - The annals of statistics

JF - The annals of statistics

SN - 0090-5364

ER -